MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has received the suspect device for investigation.When the results of investigation become available, a follow up report will be submitted.
 
Event or Problem Description
It was reported to vyaire that the enve ventilator expressed a blank screen.At this time, it is unknown if there was any patient involvement associated with the reported incident.
 
Additional Manufacturer Narrative
Results of investigation: a vyaire medical failure analysis technician was able to verify the customer's reported issue.Bench testing revealed the lcd board to the lcd panel cable was not properly attached to the lcd pcpba causing the blank screen.The service technician re-attached the cable properly and the reported issue was resolved.The device passed all testing and met all vyaire manufacturer specifications.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9513604
Report Number2031702-2019-03375
Device Sequence Number16245965
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20131113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1